Homogenization of nonconvex unbounded singular integrals
Annales Mathématiques Blaise Pascal, Tome 24 (2017) no. 2, pp. 135-193.

We study periodic homogenization by Γ-convergence of integral functionals with integrands W(x,ξ) having no polynomial growth and which are both not necessarily continuous with respect to the space variable and not necessarily convex with respect to the matrix variable. This allows to deal with homogenization of composite hyperelastic materials consisting of two or more periodic components whose the energy densities tend to infinity as the volume of matter tends to zero, i.e., W(x,ξ)= jJ 1 V j (x)H j (ξ) where {V j } jJ is a finite family of open disjoint subsets of N , with |V j |=0 for all jJ and | N jJ V j |=0, and, for each jJ, H j (ξ) as detξ0. In fact, our results apply to integrands of type W(x,ξ)=a(x)H(ξ) when H(ξ) as detξ0 and aL ( N ;[0,[) is 1-periodic and is either continuous almost everywhere or not continuous. When a is not continuous, we obtain a density homogenization formula which is a priori different from the classical one by Braides–Müller. Although applications to hyperelasticity are limited due to the fact that our framework is not consistent with the constraint of noninterpenetration of the matter, our results can be of technical interest to analysis of homogenization of integral functionals.

Publié le : 2017-11-20
DOI : https://doi.org/10.5802/ambp.367
Mots clés: Homogenization, Γ-convergence, Unbounded integrand, Singular growth, Determinant constraint type, hyperelasticity
@article{AMBP_2017__24_2_135_0,
     author = {Omar Anza Hafsa and Nicolas Clozeau and Jean-Philippe Mandallena},
     title = {Homogenization of nonconvex unbounded singular integrals},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {135--193},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {24},
     number = {2},
     year = {2017},
     doi = {10.5802/ambp.367},
     language = {en},
     url = {ambp.centre-mersenne.org/item/AMBP_2017__24_2_135_0/}
}
Omar Anza Hafsa; Nicolas Clozeau; Jean-Philippe Mandallena. Homogenization of nonconvex unbounded singular integrals. Annales Mathématiques Blaise Pascal, Tome 24 (2017) no. 2, pp. 135-193. doi : 10.5802/ambp.367. https://ambp.centre-mersenne.org/item/AMBP_2017__24_2_135_0/

[1] Emilio Acerbi; Nicola Fusco Semicontinuity problems in the calculus of variations, Arch. Ration. Mech. Anal., Volume 86 (1984) no. 2, pp. 125-145 | Article | Zbl 0565.49010

[2] Omar Anza Hafsa; Mohamed Lamine Leghmizi; Jean-Philippe Mandallena On a homogenization technique for singular integrals, Asymptotic Anal., Volume 74 (2011) no. 3-4, pp. 123-134 | Zbl 1229.49014

[3] Omar Anza Hafsa; Jean-Philippe Mandallena Relaxation of variational problems in two-dimensional nonlinear elasticity, Ann. Mat. Pura Appl., Volume 186 (2007) no. 1, pp. 185-196 | Article | Zbl 1232.49015

[4] Omar Anza Hafsa; Jean-Philippe Mandallena Relaxation theorems in nonlinear elasticity, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, Volume 25 (2008) no. 1, pp. 135-148 | Article | Zbl 1131.74005

[5] Omar Anza Hafsa; Jean-Philippe Mandallena Relaxation et passage 3D-2D avec contraintes de type déterminant (2009) (https://arxiv.org/abs/0901.3688)

[6] Omar Anza Hafsa; Jean-Philippe Mandallena Homogenization of nonconvex integrals with convex growth, J. Math. Pures Appl., Volume 96 (2011) no. 2, pp. 167-189 | Article | Zbl 1242.49026

[7] Omar Anza Hafsa; Jean-Philippe Mandallena Homogenization of unbounded singular integrals in W 1, , Ric. Mat., Volume 61 (2012) no. 2, pp. 185-217 | Article | Zbl 1304.49029

[8] Omar Anza Hafsa; Jean-Philippe Mandallena Γ-limits of functionals determined by their infima, J. Convex Anal., Volume 23 (2016) no. 1, pp. 103-137 | Zbl 1341.49016

[9] Omar Anza Hafsa; Jean-Philippe Mandallena Relaxation of nonconvex unbounded intergals with general growth conditions in Cheeger-Sobolev spaces (2016) (à paraître dans Bull. Sci. Math.)

[10] Omar Anza Hafsa; Jean-Philippe Mandallena; Hamdi Zorgati Homogenization of unbounded integrals with quasiconvex growth, Ann. Mat. Pura Appl., Volume 194 (2015) no. 6, pp. 1619-1648 | Article | Zbl 1343.49021

[11] Hafedh Ben Belgacem Modélisation de structures minces en élasticité non linéaire (1996) (Ph. D. Thesis)

[12] Guy Bouchitté; Michel Bellieud Regularization of a set function – application to integral representation, Ric. Mat., Volume 49 (suppl.) (2000), pp. 79-93 | Zbl 1009.49014

[13] Guy Bouchitté; Irene Fonseca; Luisa Mascarenhas A global method for relaxation, Arch. Ration. Mech. Anal., Volume 145 (1998) no. 1, pp. 51-98 | Article | Zbl 0921.49004

[14] Andrea Braides Homogenization of some almost periodic coercive functional, Rend. Accad. Naz. Sci. Detta XL, Mem. Mat., Volume 9 (1985) no. 1, pp. 313-322 | Zbl 0582.49014

[15] Andrea Braides Γ-convergence for beginners, Oxford Lecture Series in Mathematics and its Applications, Volume 22, Oxford University Press, 2002, xii+2118 pages | Zbl 1198.49001

[16] Andrea Braides; Anneliese Defranceschi Homogenization of multiple integrals, Oxford Lecture Series in Mathematics and its Applications, Volume 12, Clarendon Press, 1998, xiv+298 pages | Zbl 0911.49010

[17] Bernard Dacorogna Quasiconvexity and relaxation of nonconvex problems in the calculus of variations, J. Funct. Anal., Volume 46 (1982), pp. 102-118 | Article | Zbl 0547.49003

[18] Bernard Dacorogna Direct methods in the calculus of variations, Applied Mathematical Sciences, Volume 78, Springer, 2008, xii+619 pages | Zbl 1140.49001

[19] Bernard Dacorogna; Ana Margarida Ribeiro Existence of solutions for some implicit partial differential equations and applications to variational integrals involving quasi-affine functions, Proc. R. Soc. Edinb., Sect. A, Math., Volume 134 (2004) no. 5, pp. 907-921 | Article | Zbl 1080.35181

[20] Gianni Dal Maso An introduction to Γ-convergence, Progress in Nonlinear Differential Equations and their Applications, Volume 8, Birkhäuse, 1993, xiv+340 pages | Zbl 0816.49001

[21] Mitia Duerinckx; Antoine Gloria Stochastic Homogenization of Nonconvex Unbounded Integral Functionals with Convex Growth, Arch. Ration. Mech. Anal., Volume 221 (2016) no. 3, pp. 1511-1584 | Article | Zbl 1347.49018

[22] Irene Fonseca The lower quasiconvex envelope of the stored energy function for an elastic crystal, J. Math. Pures Appl., Volume 67 (1988) no. 2, pp. 175-195 | Zbl 0718.73075

[23] Charles B.jun. Morrey Quasi-convexity and the lower semicontinuity of multiple integrals, Pac. J. Math., Volume 2 (1952), pp. 25-53 | Article | Zbl 0046.10803

[24] Stefan Müller Homogenization of nonconvex integral functionals and cellular elastic materials, Arch. Ration. Mech. Anal., Volume 99 (1987) no. 3, pp. 189-212 | Article | Zbl 0629.73009